On the measure of arithmetic sums of Cantor sets

Research output: Contribution to journalArticlepeer-review

19 Scopus citations


It is shown that the arithmetic sum of middle-α Cantor sets typically has positive Lebesgue measure whenever the sum of Hausdorff dimensions is greater than one.

Original languageEnglish
Pages (from-to)133-141
Number of pages9
JournalIndagationes Mathematicae
Issue number1
StatePublished - 24 Mar 1997

Bibliographical note

Funding Information:
in part by NSF Grant


Dive into the research topics of 'On the measure of arithmetic sums of Cantor sets'. Together they form a unique fingerprint.

Cite this